# SDR ASOA2016071315228

- Difficulty date: July 13, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 20,855 hours, 13,528 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM LBL 27,  BS 1031 HAS SURFACE CORROSION UNDER FILLER STRIP.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS IAW SRM 53-61-43-101-001-A02.
